cough-cold-icon
Mild Fever
I am having a mild fever (98.9 F) from last 3 days. I had visited the doc on Day 1 and doc suggested to stay calm and natural. It is because of the anxiety of all the corona thing going around and prescribed Solopose 0.25 MD twice a day to bring down the anxiety. He also prescribed Lanol ER and asked to take it only if fever crosses 100 F. Also, if I see any other alarming symptoms to contact the doc immediately. It's third day today and my condition is same. It has neither worsened nor there is any improvement. I have 98.8 or 98.9 F fever constantly from last 3 days. Should I take the Lanol ER or wait for the fever to subside on its own or should I visit the doc again?
116 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, U didn't mention about other symptoms apart from fever... if yes, then kindly do mention it . As mentioned by ur doctor it could be due to anxiety & also other precipitating factors too
Next Steps
u can take paracetamol 500 mg symptomatic ... followed by good rest... keep yourself hydrated..and there's nothing to be anxious about..just keep ur mind calm and relax
Health Tips
u can contact ur doc or ask for my suggestion if the temp donot subside even after taking paracetamol.. take care
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.